Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ R\sb{3}$-quasi-uniform spaces and topological homeomorphism groups


Author: Massood Seyedin
Journal: Proc. Amer. Math. Soc. 52 (1975), 465-468
MSC: Primary 54E15
DOI: https://doi.org/10.1090/S0002-9939-1975-0375245-5
MathSciNet review: 0375245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that if $ X$ is a completely regular space and $ G$ is a homeomorphism group of $ X$ onto itself such that $ G$ is equicontinuous with respect to a compatible uniformity of $ X$, then $ G$ is a topological group under the topology of pointwise convergence. In this paper, we obtain a generalization of the above result by means of $ {R_3}$-quasi-uniformities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15

Retrieve articles in all journals with MSC: 54E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0375245-5
Keywords: $ {R_3}$-quasi-uniform space, quasi-equicontinuous, quasi-uniform cover, joint continuity
Article copyright: © Copyright 1975 American Mathematical Society